# SDR R61A201806110716

- Difficulty date: June 11, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND SHEAR TIE CORRODED AT FR88 INBD OF S-28R.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-08. PN- 170-66531-001. A/C REMAINS IN IND HEAVY CHECK FOR COMPLETION.
